# SDR CA030718004

- Difficulty date: July 18, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Emb EMB-145
- Engine: Allsn AE3007A
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 23074538
- Condition: Damaged
- Location: Lp Turbine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE CAE 312387 IS AT ROLLS ROYCE CANADA FOR REPAIR DUE TO VIBRATION. DURING INSPECTION OF THE LP TURBINE ASSEMBLY IT WAS DISCOVERED THAT THE LP TURBINE SHAFT (23074538) HAD A SEVERE RUB AND HEAT DISCOLORATION ON THE OUTSIDE DIAMETER, LOC ATED IN THE AREA OF THE HP TURBINE SLEEVE (23056160) ALSO RUBBED AT FOUR LOCATION. THE SLEEVE IS ASSEMBLED INSIDE THE HP T/SHAFT (23069441). THIS UNUSUAL CONDITION WAS NOTED FOR THE SECOND TIME AT RRC, THE LP T/SHAFT IS A CRITICAL PART.
